# SDR SWAA2024062403933

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 64,171 hours, 38,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FLOOR PLATE AT FORWARD GIRT FITTING AFT SCREW IS LOOSE- PLATE IS NOT FLUSH WITH MOON MAT.<[01] REPLACED HARDWARE TO AFT ENTRY DOOR FLOOR PLATE AT FORWARD GIRT FITTING IAW SRM 51-40-02.;[02] C/W
